Takip et
Döne KARAHAN
Döne KARAHAN
harran.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Sampling Theory Associated with q-Sturm-Liouville Operator with Discontinuity Conditions
D Karahan, KR Mamedov
Journal of Contemporary Applied Mathematics 10 (2), 2020
152020
On a q-boundary value problem with discontinuity conditions
D Karahan, KR Mamedov
Вестник Южно-Уральского государственного университета. Серия: Математика …, 2021
122021
Approximation for the Bernstein operator of max-product kind in symmetric range
E Acar, D Karahan, S Kirci Serenbay
Khayyam Journal of Mathematics 6 (2), 257-273, 2020
122020
On a q-analogue of the Sturm-Liouville operator with discontinuity conditions
K Döne
Вестник Самарского государственного технического университета. Серия Физико …, 2022
102022
On approximation properties of (p, q)-Bernstein operators
D Karahan, A Izgi
European Journal of Pure and Applied Mathematics 11 (2), 457-467, 2018
102018
On an inverse spectral problem for Sturm-Liouville operator with discontinuous coefficient
MK Residoglu, K Done
Уфимский математический журнал 7 (3), 125-137, 2015
82015
Uniqueness of the solution of the inverse problem for one class of Sturm-Liouville operator
D Karahan, KR Mamedov
Proceedings of IMM of NAS of Azerbaijan 40, 233-244, 2014
52014
Approximation properties of Bernstein-Kantorovich type operators of two variables
D Karahan, A İzgi
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
42019
On Approximation Properties of Generalized q-Bernstein Operators
D Karahan, A Izgi
Numerical Functional Analysis and Optimization 39 (9), 990-998, 2018
42018
Approximation by max-product Balazs-Szabados operators
D Karahan, A Izgi, SK Serenbay
12022
Nonlinear Approximation by -Favard-Sz{\'a}sz-Mirakjan Operators of Max-Product Kind
D Karahan, E Acar
Communications in Advanced Mathematical Sciences 6 (2), 104-114, 2023
2023
On a nonlocal boundary value problem for parabolic-hyperbolic type equation
D Karahan, HR Mamedov
Note di Matematica 43 (1), 57-66, 2023
2023
On main equation for inverse Sturm–Liouville operator with discontinuous coefficient
D Karahan, KR Mamedov, IF Hashimoglu
Itogi Nauki i Tekhniki. Seriya" Sovremennaya Matematika i ee Prilozheniya …, 2023
2023
On a-Dirichlet–Neumann Problem with Discontinuity Conditions
D Karahan, KR Mamedov, TK Yuldashev
Lobachevskii Journal of Mathematics 43 (11), 3192-3197, 2022
2022
On the solutions of the q-analogue of the telegraph differential equation
D KARAHAN
Communications Faculty of Sciences University of Ankara Series A1 …, 2022
2022
BULLETIN OF THE SOUTH URAL STATE UNIVERSITY. SERIES: MATHEMATICS. MECHANICS. PHYSICS
D KARAHAN, KR MAMEDOV
BULLETIN OF THE SOUTH URAL STATE UNIVERSITY. SERIES: MATHEMATICS. MECHANICS …, 2021
2021
Approximation of B-Continuous and B-Differentiable Functions by GBS Operators of Bernstein-Kantorovich Operators of Two Variables
D Karahan, A Izgi
Journal of Contemporary Applied Mathematics 10 (2), 2020
2020
Approximation by generalized complex Szasz--Mirakyan operators in compact disks
D KARAHAN, SK SERENBAY, A Izgi
Turkish Journal of Mathematics 43 (5), 2193-2202, 2019
2019
On a nonlocal boundary value problem for mixed type equation
D KARAHAN
[− 1, 1]×[− 1, 1] bölgesi üzerinde iki değişkenli Bernstein-Kantorovich polinomlarının yaklaşımı
D Karahan
Fen Bilimleri Enstitüsü, 0
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20